Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the holomorph of a cyclic group


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 4 (1903), 153-160
MSC: Primary 20K01
DOI: https://doi.org/10.1090/S0002-9947-1903-1500633-9
MathSciNet review: 1500633
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K01

Retrieve articles in all journals with MSC: 20K01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500633-9
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society